- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 150684, 5 pages
-Stability of Nonlinear Volterra Integro-Differential Systems with Time Delay
1Department of Mathematics, Shanghai Normal University, Shanghai 200234, China
2School of Mathematics and Statistics, Taishan University, Tai'an, Shandong 271021, China
Received 2 March 2013; Revised 8 April 2013; Accepted 11 April 2013
Academic Editor: Marcia Federson
Copyright © 2013 Lianzhong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- O. Akinyele, “On partial stability and boundedness of degree ,” Atti della Accademia Nazionale dei Lincei. Rendiconti. Classe di Scienze Fisiche, Matematiche e Naturali, vol. 65, no. 6, pp. 259–264, 1978.
- A. Constantin, Asymptotic Properties of Solutions of Differential Equations, vol. 3 of Seria Stiinte Matematice, Analele Universitãtii Din Timisoara, 1992.
- J. Morchało, “On -stability of nonlinear systems of differential equations, Analele Stiintifice ale Universitàtii “AI. I. Cuza” Iasi, Tomul XXXVI, s. I-a,,” Matematicã, vol. 36, no. 4, pp. 353–360, 1990.
- A. Diamandescu, “On the -asymptotic stability of a nonlinear Volterra integro-differential system,” Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie, vol. 46(94), no. 1-2, pp. 39–60, 2003.
- A. Diamandescu, “On the -stability of a nonlinear Volterra integro-differential system,” Electronic Journal of Differential Equations, vol. 2005, no. 56, pp. 1–14, 2005.
- F. M. Dannan and S. Elaydi, “Lipschitz stability of nonlinear systems of differential equations,” Journal of Mathematical Analysis and Applications, vol. 113, no. 2, pp. 562–577, 1986.
- F. W. Meng, L. Z. Li, and Y. Z. Bai, “-stability of nonlinear Volterra integro-differential systems,” Dynamic Systems and Applications, vol. 20, no. 4, pp. 563–574, 2011.
- V. Lakshmikantham and M. R. M. Rao, “Stability in variation for nonlinear integro-differential equations,” Applicable Analysis, vol. 24, no. 3, pp. 165–173, 1987.